# SDR CHQA20140622191

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 30,030 hours, 26,821 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,187 hours, 24,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17933
- Condition: Discharged
- Location: Cabin
- Part time: 21,730 hours, 19,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 2 EMER LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  THE BATTERY WAS REPLACED. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
